Alert archive / Massachusetts / Heavy Snow Warnings in 2007

Heavy Snow Warning 1, NWS Boston/Norton, MA

February 13, 20075 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this heavy snow warning at Feb 13, 2007, 4:48 AM EST for 5 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at Feb 14, 2007, 12:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2007, 4:48 AM EST (09:48 UTC)
In effect from
Feb 14, 2007, 12:00 AM EST
Expired
Feb 14, 2007, 3:16 AM EST
In force
3 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this heavy snow warning went out at Feb 13, 3:30 AM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 13, 3:30 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EST TUE FEB 13 2007

...POWERFUL NOREASTER WILL BRING A VARIETY OF HAZARDOUS WEATHER TO
SOUTHERN NEW ENGLAND TONIGHT THROUGH THURSDAY WITH A CHANCE OF
BLIZZARD OR NEAR-BLIZZARD CONDITIONS BY LATE WED AFTERNOON AND
EVENING...

.SHORT TERM /TODAY THROUGH TONIGHT/...
HIGH PRESSURE EXTENDS OVER NEW ENGLAND THIS MORNING...PROVIDING
MAINLY CLEAR SKIES THROUGH THIN CIRRUS. THIS HIGH SHOULD KEEP OUR
WEATHER FAIR THROUGH MUCH OF THE DAY AS IT MOVES OFF TO THE
NORTHEAST. TEMPERATURES AT 900 MB ARE RUNNING AT -10C SUPPORTING
HIGHS AROUND 30...BUT LIKELY COLDER IN THE NORTH WHERE READINGS WILL
START IN THE SINGLE NUMBERS.

CLOUDS THICKEN TONIGHT IN ADVANCE OF THE APPROACHING COASTAL LOW. A
BAND OF FRONTOGENETIC FORCING MOVES IN AROUND 06Z WITH INCREASING
ISENTROPIC LIFT FROM THAT POINT THROUGH THE MORNING. VERTICAL TIME
SECTIONS OF LIFT AND RELATIVE HUMIDITY SHOW THE IMPORTANT COMBINATION
OF LIFT AND MOISTURE IN THE FAVORABLE SNOW GROWTH REGION TAKES PLACE
STARTING AROUND 04-06Z (A LITTLE LATER FAR NORTH) AND CONTINUES INTO
WEDNESDAY. WE PATTERNED POPS AFTER THIS WITH CHANCE POPS IN THE
EVENING AND CATEGORICAL POPS AFTER MIDNIGHT. PRECIP TYPE LOOKS TO BE
INITIALLY SNOW...BUT WITH A CHANGEOVER TREND TO RAIN OVER CAPE COD
AND THE ISLANDS AND A TREND TO A RAIN-SNOW MIX OVER PARTS OF RI AND
SOUTHEAST MASS.

AS FOR HEADLINES...THE FORECAST TRACK PER MODEL CONSENSUS IS IN THE
VICINITY OF BUZZARDS BAY IN SOUTHEAST MASSACHUSETTS. CLIMATOLOGY
WOULD SUPPORT THE HEAVIEST SNOWFALL IN OUR NORTHWEST ZONES WITH A MIX
IN THE COASTAL PLAIN AND A CHANGE TO RAIN ALONG THE CAPE AND ISLANDS.
THIS PATH ALSO FAVORS MAINLY SNOW IN THE CT VALLEY WITH MIXED PRECIP
MAINLY EAST OF THE CENTRAL HILLS. SO WE WILL FEATURE A HEAVY SNOW
WARNING STARTING TONIGHT FOR THE WESTERN AND NH ZONES...A WINTER
STORM WARNING FARTHER EAST WHERE WARNING CRITERIA MAY BE MET BUT WITH
SOME MIXTURE OF PRECIP TYPE...AND A WINTER WEATHER ADVISORY IN PARTS
OF SOUTHEAST MASS AND SOUTHEAST RHODE ISLAND WHERE SNOW AMOUNTS ARE
EXPECTED TO REMAIN BELOW WARNING CRITERIA.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ALL MODELS HAVE COME INTO EXCELLENT AGREEMENT THAT A SUB-980MB LOW
WILL MOVE ACROSS EXTREME SOUTHEAST MASS/CAPE COD BY LATE IN THE DAY
WEDNESDAY. THIS WILL ALLOW FOR A PLETHORA OF ADVERSE WEATHER TO
AFFECT SOUTHERN NEW ENGLAND WEDNESDAY AND WEDNESDAY
NIGHT...INCLUDING HEAVY SNOW...SLEET...FREEZING RAIN...RAIN...AND
STRONG WINDS.

WARM AIR ADVECTION SNOWS WILL BE WELL UNDERWAY ACROSS ALL OF THE CWA
BY EARLY WEDNESDAY MORNING. THE SNOW WILL BE HEAVY AT TIMES. AS THE
LOW MOVES UP THE COAST DURING THE DAY WEDNESDAY...A VERY STRONG LOW
LEVEL JET WILL TRANSPORT WARMER AIR ALOFT INTO THE REGION...AND THIS
WILL EVENTUALLY MEAN A CHANGE TO MIXED PRECIP FOR SOUTHERN AND
EASTERN ZONES FROM SOUTH TO NORTH AS THE MORNING PROGRESSES. THE
BIGGEST QUESTION THAT REMAINS IS HOW FAR NORTH AND WEST DOES THE
MIXED PRECIP GET?

THE LOW WILL BE TIGHTLY WOUND AS IT MOVES ACROSS THE REGION ON
WEDNESDAY...SO THERE WILL LIKELY BE A VERY TIGHT LINE BETWEEN AREAS
OF ALL SNOW AND AREAS WHERE A CHANGEOVER/MIX WILL OCCUR. CURRENTLY
THINKING THAT MOST LOCATIONS ALONG AND WEST OF A
HARTFORD-WORCESTER-MANCHESTER LINE WILL REMAIN ALL SNOW...HEAVY AT
TIMES...WITH PERHAPS A BRIEF MIX/CHANGEOVER TO SLEET...MAINLY IN THE
HARTFORD AREA. THESE LOCATIONS ARE EXPECTED TO SEE 10 TO 20 INCHES
OF SNOW WITH LOCALLY HIGHER AMOUNTS BY THE TIME ALL IS SAID AND DONE
WED NIGHT. THE HIGHEST TOTALS IN THAT RANGE ARE LIKELY TO BE OVER
WESTERN MASS AND SOUTHWESTERN NH.

TO THE EAST OF THAT HARTFORD...WORCESTER...MANCHESTER LINE...A MIX
OF RAIN/SNOW/FREEZING RAIN/SLEET IS EXPECTED TO OCCUR AFTER THE
MORNING SNOWFALL AS THICKNESSES RISE. A CHANGE TO ALL RAIN IS
EXPECTED FOR A GOOD PORTION OF SE MASS AND SOUTHERN RI. HOWEVER...A
CHANGE BACK TO SNOW IS EXPECTED TO OCCUR FROM WEST TO EAST LATE WED
AFTN AND EVENING. SNOW TOTALS ARE EXPECTED TO RANGE FROM 3 TO 5
INCHES ACROSS SOUTHEAST MASS AND MOST OF RHODE ISLAND...EXCLUDING
THE CAPE AND ISLANDS...AROUND 6 INCHES IN BOSTON...AND 6 TO 12
INCHES ACROSS THE FAR WESTERN SUBURBS OF BOSTON. EVEN AS THE SNOW
CHANGES TO MIXED PRECIP IN THESE AREAS...ROADS WILL BE TREACHEROUS
AS SOME FREEZING RAIN IS EXPECTED AWAY FROM THE IMMEDIATE COAST.

TEMPS OVER THE CAPE AND ISLANDS COULD REACH 50 DEGREES BY LATE
WEDNESDAY AFTERNOON. EVEN A SLIGHT CHANCE OF THUNDER THERE?

BY LATE WEDNESDAY AFTERNOON AND EVENING...VERY STRONG LOW PRESSURE
WILL BE MOVING NORTHWARD THROUGH MASS BAY. WOULD NOT BE SURPRISED IF
BLIZZARD OR NEAR-BLIZZARD CONDITIONS OCCURRED DURING THIS TIMEFRAME
FOR MOST OF THE CWA AS THE COLD AIRMASS RUSHES EASTWARD AND CHANGES
ANY MIXED PRECIP OVER TO ALL SNOW.

THE ISALLOBARIC COMPONENT WILL BE QUITE STRONG LATE WED AND WED
EVENING...AND THE LOW LEVEL JET WILL INCREASE MARKEDLY. AT THE SAME
TIME...A VERY IMPRESSIVE TROWAL SIGNATURE SHOWS UP IN THE MID LEVEL
THETA-E FIELDS. IF THESE FACTORS COME TOGETHER AS PROGGED...BLIZZARD
OR NEAR BLIZZARD CONDITIONS COULD RESULT FROM WEST TO EAST ACROSS
THE ENTIRE CWA STARTING WED AFTN IN THE WEST...AND PROGRESSING
TOWARD THE COAST DURING THE EVENING...ENDING AROUND MIDNIGHT. THIS
WILL HAVE TO BE WATCHED VERY CAREFULLY. IN ADDITION...ANY LOCATIONS
THAT GO ABOVE FREEZING DURING THE DAY WEDNESDAY WOULD LIKELY
FLASH-FREEZE BY WEDNESDAY EVENING AS THE COLD AIR COMES POURING BACK
IN.

AS FAR AS WINDS GO...HAVE HOISTED HIGH WIND WATCHES FOR THE SOUTH
COAST OF RI AND SE MASS...INCLUDING THE CAPE/ISLANDS/BLOCK ISLAND.
THE WATCHES ARE IN EFFECT FROM MID WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. THE BEST CHANCE FOR DAMAGING WINDS WILL BE LATE
WED AFTERNOON AND EVENING AS IMPRESSIVE RISE/FALL PRESSURE COUPLET
ZOOMS OVERHEAD ALONG WITH A VERY STRONG LOW LEVEL JET. IN THE WATCH
AREA...DAMAGING WINDS WILL BE POSSIBLE...WITH GUSTS 60 TO 70 MPH FOR
A SHORT TIME. THIS WILL HAVE TO BE WATCHED VERY CLOSELY AS WELL.

DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND 12Z THURSDAY EXCEPT
FOR THE WIND GRIDS. VERY WIND CONDITIONS WILL PERSIST THROUGH
THURSDAY WHICH MAY REQUIRE ADDITIONAL ADVISORIES/WARNINGS.

&&

.AVIATION /08Z-06Z/...
MAINLY HIGH CLOUDS THROUGH TUESDAY AFTERNOON WITH 4000 FOOT CEILINGS
MOVING IN AFTER 02Z. THIS MAY ALSO BRING SOME LIGHT SNOW...BUT WITH
DRY AIR INITIALLY BELOW THE CLOUDS THE RESULTING VISIBILITY WILL BE
MVFR OR BETTER. AFTER 06Z AS THE EVAPORATING SNOW MOISTENS THE LOW
LEVEL AIR...CEILINGS AND VSBYS SHOULD LOWER BELOW 1000 FT WITH VSBYS
REACHING BELOW 1 MILE BY 12Z ESPECIALLY SOUTH OF A BOS-BAF LINE.

WINDS WILL INCREASE FROM THE NORTHEAST AFTER 06Z WITH WINDS AROUND 40
KTS AT 2000 FT BY 12Z. THIS WOULD MEAN AN INCREASING POTENTIAL FOR
LOW LEVEL WIND SHEAR ESPECIALLY BOS-PVD-HYA-ACK.

&&

.MARINE...
HIGH PRESSURE OVER THE WATERS TODAY MOVES NORTHEAST THIS EVENING.
SMALL CRAFT STRENGTH GUSTS AND SEAS ON THE OUTER WATERS WILL DIMINISH
THIS MORNING.

A GALE CENTER DEVELOPING ALONG THE CAROLINA COAST TONIGHT WILL MOVE
NORTHEAST WEDNESDAY AND CONTINUE TO INTENSIFY. THE CURRENT TRACK
WOULD BRING THE CENTER ACROSS SOUTHEAST MASS NEAR BUZZARDS BAY DURING
THE LATE AFTERNOON AND EVENING. STRONGLY FALLING AIR PRESSURE AHEAD
OF THE CENTER WILL PROMOTE STRONG WINDS OVER THE COASTAL WATERS ON
WEDNESDAY WITH GALE FORCE VALUES INDICATED BY 5-7 AM IN THE SOUTHERN
WATERS AND BY 10 AM TO NOON ACROSS THE REMAINING WATERS.

STORM WARNINGS WILL LIKELY BE REQUIRED FOR ALL WATERS BY WEDNESDAY
EVENING AS LOW LEVEL JET COMBINED WITH A VERY TIGHT GRADIENT WILL
TRAVERSE THE REGION. GUSTS UP TO 60 KNOTS WILL BE POSSIBLE WEDNESDAY
EVENING IMMEDIATELY BEHIND THE AREA OF LOW PRESSURE. SEAS WILL
LIKELY CLIMB TO AOA 15 FEET ACRS THE OUTER WATERS...PERHAPS EVEN
HIGHER. THESE CONDITIONS WILL SUBSIDE THROUGH THURSDAY...BUT STRONG
GALES WILL LIKELY BE REQUIRED THROUGH THE DAY.

&&

.TIDES...
LUCKILY ASTRONOMICAL TIDES ARE LOW. HOWEVER...MINOR COASTAL FLOODING
COULD OCCUR AT THE TIMES OF HIGH TIDE...ESPECIALLY ON THE EAST COAST
OF MASSACHUSETTS. WILL HAVE TO CONTINUE TO WATCH WAVE HEIGHTS ON
WEDNESDAY. IF THEY LOOK TO EXCEED 20 FEET THEN SOMEWHAT MORE
WIDESPREAD COASTAL FLOODING MAY OCCUR.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR CTZ002-003.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR CTZ004.

MA...HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR MAZ002>004-008>011-026.

     HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR MAZ019>024.

     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR MAZ017>021.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR MAZ005>007-012>016.

NH...HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR NHZ011-012-015.

RI...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR RIZ006>008.

     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR RIZ002-004>007.

     WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
     WEDNESDAY NIGHT FOR RIZ001-003.

MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 4 AM EST THURSDAY FOR
     ANZ230>232-236-250-254.

     GALE WARNING FROM 3 AM WEDNESDAY TO 4 AM EST THURSDAY FOR
     ANZ233>235-237-255.

&&

SHORT TERM...WTB
LONG TERM...EKSTER
AVIATION...WTB
MARINE...WTB/EKSTER
Hazardous weather outlook, Feb 13, 4:28 AM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
428 AM EST TUE FEB 13 2007

CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001-003-140930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
428 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...
NORTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...CENTRAL RHODE ISLAND AND NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT
A HEAVY SNOW WARNING IS IN EFFECT FOR SOUTHWEST NEW HAMPSHIRE...MUCH
OF WEST AND CENTRAL MASSACHUSETTS...AND NORTH CENTRAL CONNECTICUT.
THIS WARNING WILL START AT MIDNIGHT TONIGHT.   A WINTER STORM WARNING IS IN
EFFECT STARTING AROUND MIDNIGHT FROM NORTHEAST MASSACHUSETTS TO THE
HILLS OF NORTHWEST RHODE ISLAND AND NORTHEAST CONNECTICUT. SNOW WILL
BEGIN BETWEEN 10 PM TONIGHT AND 2 AM WEDNESDAY. PLEASE REFER TO THE
WARNING STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE HEAVY SNOW AND WINTER STORM WARNINGS WILL CONTINUE THROUGH MIDNIGHT
WEDNESDAY NIGHT. SNOWFALL OF 12 TO 18 INCHES IS EXPECTED WITH UP TO 2
FEET POSSIBLE IN PARTS OF THE MONADNOCKS AND NORTHERN MASSACHUSETTS.
SNOWFALL OF 7 TO 14 INCHES IS EXPECTED FROM NORTHEAST MASSACHUSETTS
TO NORTHWEST RHODE ISLAND AND NORTHEAST CONNECTICUT...ALONG WITH A
MIX WITH SLEET AND FREEZING RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED AFTER MIDNIGHT TONIGHT AND
CONTINUE THROUGH WEDNESDAY. SPOTTER REPORTS OF SNOWFALL GREATER THAN
2 INCHES AS WELL AS CHANGES OF PRECIPITATION TYPE WILL BE IMPORTANT.

MAZ017>024-RIZ002-004>008-140930-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
428 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MASSACHUSETTS...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.  PLEASE REFER TO THE

.DAY ONE...TODAY AND TONIGHT
A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR MUCH OF SOUTHEAST
MASSACHUSETTS AS WELL AS SOUTHERN AND EASTERN RHODE ISLAND. SNOW WILL
BEGIN BETWEEN 9 PM AND MIDNIGHT TONIGHT. PLEASE REFER TO THE ADVISORY
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW WILL MIX WITH OR CHANGE TO SLEET AND RAIN WEDNESDAY
MORNING...THEN CHANGE BACK TO SNOW WEDNESDAY NIGHT. TOTAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED NORTH AND WEST OF THE
CAPE COD CANAL.

A HIGH WIND WATCH IS IN EFFECT FOR WEDNESDAY FOR THE SOUTH COAST OF
RHODE ISLAND AND MASSACHUSETTS AS WELL AS FOR COASTAL PLYMOUTH COUNTY
MASSACHUSETTS. WINDS MAY GUST TO 65 MPH BY WEDNESDAY NIGHT. PLEASE
REFER TO THE WATCH MESSAGE...BOSNPWBOX...FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED AFTER MIDNIGHT TONIGHT AND
CONTINUE THROUGH WEDNESDAY. SPOTTER REPORTS OF SNOWFALL GREATER THAN
2 INCHES AS WELL AS CHANGES OF PRECIPITATION TYPE WILL BE IMPORTANT.

ANZ230>237-250-254-255-140930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
428 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MASSACHUSETTS
COASTAL WATERS AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A GALE WARNING HAS BEEN ISSUED FOR THE SOUTHERN COASTAL WATERS FOR
LATE TONIGHT. EAST AND NORTHEAST WINDS WILL GUST TO 35 KNOTS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
GALE WARNINGS WILL BE IN EFFECT FOR ALL COASTAL WATERS ON WEDNESDAY
FOR EAST WINDS GUSTING TO 45 KNOTS.

A STORM WARNING MAY BE NEEDED FOR WEDNESDAY NIGHT. NORTHWEST WINDS
MAY GUST TO 50 KNOTS. WINDS WILL DIMINISH ON THURSDAY AND FRIDAY.

THIS IS A POTENTIALLY DANGEROUS SITUATION FOR MARINERS. MARINERS ARE
URGED TO MONITOR THE LATEST FORECASTS ON THIS DEVELOPING WEATHER.

.SPOTTER INFORMATION STATEMENT...
MARINE SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS AND SEAS LATE
TONIGHT AND WEDNESDAY.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:58 AM ESTHigh Wind WatchBOXBarnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth24 hr
Feb 13, 4:48 AM ESTWinter Storm WarningBOXEssex, Hampden, Hampshire, Middlesex, Norfolk, Suffolk and 1 more41 hr
Feb 13, 4:48 AM ESTWinter Weather AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Hampden, Hampshire and 6 more45 hr

Nearby

Heavy Snow Warnings in Massachusetts, 2007Heavy Snow Warnings in New Hampshire, 2007Every heavy snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.